| Model Number |
25002101E |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is for one of three devices involved in this event, please refer to report 3013450937-2020-00010 and 3013450937-2020-00012 for the other devices.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The explanted components were unable to be obtained for further analysis.Additionally, it was unable to be confirmed whether the component dislocated.Should additional information be obtained the report will be supplemented.
Event or Problem Description
Patient alleged that their tibial hinge component dislocated, but when they visited their surgeon it appeared that it had reduced itself without surgical intervention.Patient's incision site was extremely red and inflamed and a revision surgery was performed.